Communications in Analysis and Geometry

Volume 30 (2022)

Number 5

Level curves of minimal graphs

Pages: 1185 – 1192

DOI: https://dx.doi.org/10.4310/CAG.2022.v30.n5.a7

Author

Allen Weitsman (Department of Mathematics, Purdue University, West Lafayette, Indiana, U.S.A.)

Abstract

We consider minimal graphs $u = u(x, y) \gt 0$ over domains $D \subset R^2$ bounded by an unbounded Jordan arc $\gamma$ on which $u = 0$.We prove an inequality on the curvature of the level curves of $u$, and prove that if $D$ is concave, then the sets $u(x, y) \gt C (C \gt 0)$ are all concave. A consequence of this is that solutions, in the case where $D$ is concave, are also superharmonic.

The full text of this article is unavailable through your IP address: 3.235.172.123

Received 28 April 2019

Accepted 16 September 2019

Published 17 March 2023